Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Heat conduction for Riemannian foliations


Authors: Seiki Nishikawa, Mohan Ramachandran and Philippe Tondeur
Journal: Bull. Amer. Math. Soc. 21 (1989), 265-267
MSC (1985): Primary 58G11; Secondary 57R30
MathSciNet review: 1011764
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58G11, 57R30

Retrieve articles in all journals with MSC (1985): 58G11, 57R30


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1989-15826-6
PII: S 0273-0979(1989)15826-6